# SDR SWAA2022022880053

- Difficulty date: December 18, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BS 1006 FRAME BL0 TO RBL 3 WL 186 / REMOVED CORROSION ON FUSELAGE FRAME AT STA. 1006 BL0 TO RBL3 WL 186. FOUND TO BE OUT OF LIMITS DUE TO CORROSION AROUND FASTENER HOLES IAW SRM 53-00-07-1A-1. REMOVED FRAME AT STA 1006 IAW SRM 51-40-02-0G-0. FORMED NEW FRAME PART WITH 7075-0 .063' CLAD SHEET LOT# 5040389 IAW SRM 51-30-01-0G-0 AND BOEING DWG 147A1006. INSTALLED NEW FRAME AT STA. 1006 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A0040
